Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Do all dopamine agonists have terrible withdra cactus

Posted by clipper40 on August 26, 2009, at 0:31:06

In reply to Re: Do all dopamine agonists have terrible withdra, posted by cactus on August 25, 2009, at 23:13:21

Maybe you weren't on it long enough for withdrawal? I read that the more you take and the longer you take it, the worse the withdrawal problem. I think I was reading on this board of someone (Quintal?) having a bad withdrawal from Mirapex. Or maybe not everyone gets the withdrawal. I will have to do some more research.

Thanks for adding your RLS history. That was very helpful. I have been doing a lot of reading on the topic about treatment for this issue. (Yes, RLS.org is a great resource.) I would love it if the medication worked on my depression as well (without nausea). What a bonus that would be!

Currently I'm taking Xanax every third night. I'm not dependent on it at this point but I have still needed to up the dosage for benefit. This makes me believe that a benzo probably wouldn't be the way to go for me. Also, clonazepam doesn't agree with me. Makes me too groggy and depressed.

The opiates and tramadol will be last choice. At this point, though, anything that will allow me to sleep sounds good. My doctor's appointment is tomorrow so hopefully I'll get some relief soon.

Do you take anything besides the clonazepam?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:clipper40 thread:913518
URL: http://www.dr-bob.org/babble/20090818/msgs/914121.html